# SDR UPS404407

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND FLOORBEAM CORRODED RBL 33.99, STA 1580 FLOORBEAM OUT OF LIMITS ACC SRM 53-10-01.  REPAIRED FLOORBEAM IAW SRM 53-10-07, FIG 12, AT 33.99 RBL STA 1580.
